# SDR CALA9601787

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG WHEEL WELL UPPER SKIN CORRODED AFT OF ACCESS, STA 240.  THE SKIN WAS REPAIRED IAW ECRA 5310-03378.
